# SDR IPXA2018072732121

- Difficulty date: July 26, 2018
- Submitted: July 27, 2018
- Operation: Air carrier
- Aircraft: N605UP
- Make and model: Boeing 747-8F
- Aircraft time: 3,428 hours, 476 cycles
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: O-Ring
- Condition: Damaged
- Location: Lt Blg Truck
- Stage of operation: CR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

DIVERSION, HYD PRESS SYS 1 & EICAS. FOUND LT BLG TRUCK TILT SHUTTLE VLV O-RING DAMAGED. REPLACED O-RING IAW AMM, LEAK TEST SATIS.
